Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 93 found articles
 
 
  Existence results of renormalized solutions for nonlinear p(·)-parabolic equations with possibly singular measure data
 
 
Title: Existence results of renormalized solutions for nonlinear p(·)-parabolic equations with possibly singular measure data
Author: Moutaouakil, Khadija
Bennouna, Jaouad
El Hamdaoui, Bouchra
Redwane, Hicham
Appeared in: Advances in operator theory
Paging: Volume 6 () nr. 3 pages xx
Year: 2021-06-01
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 93 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands